# SDR FDEA201510043066

- Difficulty date: October 4, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 689 hours, 22,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: ANB718923
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW BRACKETS UNDERNEATH NR 1 HYD AUXILIARY PUMP ARE CORRODED.  R & R BRACKETS IAW DWG ANB7189-23.
